# SDR USAA2014040700015

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 44,949 hours, 16,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: F100103000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT AT 37WL 3L DOOR INOPERATIVE.  FOUND WIRE MISSING TERMINAL TO LIGHT HOUSING.  REPLACED EMERGENCY LIGHT AT 37WL 3L DOOR TERMINAL END & HOUSING IAW ESPM 20-48-14 & WDM 33-51-02-W-030019-AB.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
